Font Size
A
A
A
1

Medications and Drugs

Brand Names: Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS

Generic Name: acetaminophen, pamabrom, and pyrilamine (Pronunciation: ah SEET a MIN o fen, PAM a brom, pir IL a meen)

What is acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Acetaminophen is a pain reliever and fever reducer.

Pamabrom is a diuretic (water pill).

Pyrilamine is an antihistamine.

The combination of acetaminophen, pamabrom, and pyrilamine is used to treat the symptoms of premenstrual syndrome, such as tension, bloating, water weight gain, headache, back pain, cramps, aches, and irritability.

Acetaminophen, pamabrom, and pyrilamine may also be used for other purposes not listed in this medication guide.

What are the possible side effects of acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using acetaminophen, pamabrom, and pyrilamine and call your doctor at once if you have a serious side effect such as:

  • hot, dry skin with decreased sweating, headache, and increased thirst;
  • fast, pounding, or uneven heartbeat;
  • urinating less than usual or not at all;
  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
  • nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Less serious side effects may include:

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What is the most important information I should know about acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Do not take more of this medication than is recommended. An overdose of acetaminophen can cause damage to your liver.

Do not use any other cough, cold, allergy, pain, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drugs. Read the label of any other medicine you are using to see if it contains acetaminophen (sometimes abbreviated as "APAP"), pamabrom, or pyrilamine.

Avoid drinking alcohol. It can increase the risk of liver damage while you are taking acetaminophen. If you drink more than three alcoholic beverages per day, do not take acetaminophen without your doctor's advice, and never take more than 2 grams (2000 mg) per day.



Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Pill Identifier Tool

Need help identifying pills and medications?
Use the pill finder tool on RxList.






Find Your Best Self: Discover new ways to live an inspiring life through beauty, diet, and fitness ideas.

Medical Dictionary